Translator Disclaimer
2020 On the $KO$–groups of toric manifolds
Li Cai, Suyoung Choi, Hanchul Park
Algebr. Geom. Topol. 20(5): 2589-2607 (2020). DOI: 10.2140/agt.2020.20.2589

Abstract

We consider the real topological K –groups of a toric manifold M , which turns out to be closely related to the topology of the small cover M , the fixed points under the canonical conjugation on M . Following the work of Bahri and Bendersky (2000), we give an explicit formula for the K O –groups of toric manifolds, and then we characterize the two extreme classes of toric manifolds according to their mod 2 cohomology groups as 𝒜 ( 1 ) –modules.

Citation

Download Citation

Li Cai. Suyoung Choi. Hanchul Park. "On the $KO$–groups of toric manifolds." Algebr. Geom. Topol. 20 (5) 2589 - 2607, 2020. https://doi.org/10.2140/agt.2020.20.2589

Information

Received: 10 April 2019; Revised: 13 June 2019; Accepted: 27 July 2019; Published: 2020
First available in Project Euclid: 10 November 2020

MathSciNet: MR4171574
Digital Object Identifier: 10.2140/agt.2020.20.2589

Subjects:
Primary: 14M25, 19E20, 55N15
Secondary: 57N65

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 5 • 2020
MSP
Back to Top